Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 372109, 8 pages
http://dx.doi.org/10.1155/2015/372109
Research Article

Deflated BiCG with an Application to Model Reduction

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 21 July 2014; Revised 13 September 2014; Accepted 29 September 2014

Academic Editor: Jiuwen Cao

Copyright © 2015 Jing Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Meng, Pei-Yong Zhu, and Hou-Biao Li, “Deflated BiCG with an Application to Model Reduction,” Mathematical Problems in Engineering, vol. 2015, Article ID 372109, 8 pages, 2015. https://doi.org/10.1155/2015/372109.